[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Lantus...

I've seen a lot of people talking about Lantus on the
list recently, and I was just curious if anyone had a
similar reaction to mine (my endo hasn't seen one, so
it may just be me...) 

Lantus made me crazy! Within 3 hours of my first
injection, I started having wild mood swings - I would
cry at the drop of a hat (I'm not a crier!), would
snap at people, and act completely irrational. I
lasted three days before I had to go back to Humalog
and NPH. (Luckily, I went on the pump shortly
thereafter and would NEVER go back!)

Anyone else have a wacky reaction to Lantus?


Do You Yahoo!?
Sign up for SBC Yahoo! Dial - First Month Free
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml